CSN Login
Members Online: 15

bilirubin

stephens630
Posts: 4
Joined: Dec 2002

Recently I've developed a blockage in my biliary duct and as a result am jaudice. Also, I am experiencing intense itching throughout my whole body. My oncology nurse says its due to the excess bilirubin in my body. Has anyone ever experienced anything like this? If so, what did you do to relieve the itcing? It keeps me awake at night. Please help.

narmstrong
Posts: 3
Joined: Oct 2003

Bilirubin is a condition caused by the livers inability to function properly.Before my gallbladder was removed my bilirubin was five xs normal and
my entire body was bloody from scratching. Oncologist know all about bilirubin and it shows up in a CBC ( complete blood count).After surgery Cholestyramine Packet Eon was orderd for me but by that time the obstruction in my bile ducts had been removed and my liver very slowly began to deal with the abnormalities.The itching was the worst condition I ever experienced so I sympathise with you and urge to see your doctor and read up on bilirubin on line.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network